# SDR IXXA9800088

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 70-80
- Part time: 79,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, CORROSION WAS DETECTED ON A FUSELAGE FITTING BETWEEN FUSELAGE STATION 70 AND 80, LONGERON 33 RIGHT.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED FITTING.  FABRICATION AND INSTALLATION A NEW FITTING IN ACCORDANCE WITH DOUGLAS DRAWING 4718340, STRUCTUAL REPAIR MANUAL 53-1-0 AND ENGINEERING ORDER 53-DC8-870.
